# SDR F3LA202412090167

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N715FR
- Make and model: Airbus A321-211
- Aircraft serial: 07313
- Aircraft time: 26,145 hours, 11,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED,  ODOR IN FLT DECK ON SHORT FINAL (DIRTY SOCKS) ISOLATED PACK 1 TURNED OFF PACK 1 REMAINDER OF FLT.  PERFORMED LEVEL "A" DECONTAMINATION OF ECS SYSTEM IAW AMM 21-00-00-615-802-A. NO FOUL ODORS NOTED. REMOVED AND REPLACED ECIRCULATION FILTERS IAW AMM 21-21-41-400-001-A.  PERFORMED INSPECTION OF THE APU IAW AMM 49-00-00-200-012-A. NO DEFECTS NOTED. A/C OK FOR SERVICE.
